Smoothness of Solutions of Conjugate Boundary-value Problems on a Measure Chain
MetadataShow full metadata
In this paper we consider the nth order Δ-differential equation (often referred to as a differential equation on a measure chain) uΔn(t) = ƒ(t,u(σ(t)),...,uΔn-1 (σ(t))) satisfying n-point conjugate boundary conditions. We show that solutions depend continuously and smoothly on the boundary values.
CitationKaufmann, E. R. (2000). Smoothness of solutions of conjugate boundary-value problems on a measure chain. Electronic Journal of Differential Equations, 2000(54), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.